Alert archive / Kentucky / River Flood Warnings in 2009

River Flood Warning 10, NWS Louisville, KY

May 9, 2009Butler County, Warren County, Kentucky

NWS Louisville, KY issued this river flood warning at May 9, 2009, 1:27 AM CDT for Butler County, Warren County, Kentucky. It took effect at May 9, 2009, 6:00 AM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
May 9, 2009, 1:27 AM CDT (06:27 UTC)
In effect from
May 9, 2009, 6:00 AM CDT
Expired
May 12, 2009, 12:53 PM CDT
In force
3 days
Issued by
NWS Louisville, KY
Flood severity
Minor

Counties Butler County, KY, Warren County, KY

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at May 8, 8:21 PM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, May 8, 8:21 PM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
921 PM EDT FRI MAY 8 2009

.UPDATE (REST OF TONIGHT)...

UPDATED POPS/WX FOR TONIGHT. SOUTH CENTRAL INDIANA AND NORTH CENTRAL
KENTUCKY SHOULD REMAIN MOSTLY DRY WITH A SLIGHT CHANCE FOR SOME
DRIZZLE OR LIGHT SHOWERS. FURTHER SOUTH...ANOTHER WAVE OF ENERGY
WHICH IS CURRENTLY PRODUCING SHOWERS AND THUNDERSTORMS ACROSS
SOUTHEAST MO/NORTHWEST TN/SOUTHWEST KY WILL TRACK EASTWARD
OVERNIGHT. THIS WILL CAUSE REDEVELOPMENT OF SHOWERS AND SCATTERED
THUNDERSTORMS ACROSS SOUTH CENTRAL KENTUCKY. BECAUSE OF THIS
THIS...HAVE CANCELED THE FLASH FLOOD WARNING ACROSS THE NORTH AND
WILL KEEP IT GOING ACROSS THE SOUTH. EXPECT ADDITIONAL RAINFALL
AMOUNTS OF UP TO A HALF IN ACROSS THE SOUTH.

OTHERWISE...EXPECT LOWS AROUND 60 TONIGHT WITH LOW CLOUD COVER
DEVELOPING AND POSSIBLY SOME PATCHY FOG GIVEN ABUNDANT SURFACE
MOISTURE IN PLACE.

&&

.SHORT TERM (TONIGHT AND SATURDAY)...

LATE THIS AFTERNOON INTO THE EVENING HOURS...THE MCS CURRENTLY
OVER OUR AREA WILL CONTINUE TO MOVE EAST OVER THE FORECAST AREA
(FA) THROUGH THIS EVENING. THE MAIN THREATS FROM THIS SYSTEM AS IT
STANDS NOW WILL BE DAMAGING WINDS ASSOCIATED WITH THE COMMA HEAD
OF THE MCS...AND FLASH FLOODING/RIVER FLOODING FROM HEAVY RAINS
WITH THIS SYSTEM. WILL CONTINUE TO MONITOR FOR MORE OF A SEVERE
THREAT ALONG THE LEADING EDGE OF MCS ALTHOUGH THE SYSTEM HAS NOT
HAD FAVORABLE EVOLUTION OVER THE LAST HOUR. SEVERE WATCH 268 FOR
SOUTH CENTRAL INDIANA AND CENTRAL KY WILL REMAIN IN EFFECT THROUGH
0Z AS THE SYSTEM PASSES.

AS FOR THE FLOODING THREAT...HAVE EXPANDED THE FLASH FLOOD WATCH
AREA TO INCLUDE THE ENTIRE FA. BASED ON RADAR ESTIMATES UPSTREAM
FROM PAH...1 TO 2 INCHES OF RAIN HAS FALLEN WITH THIS SYSTEM WHICH
WILL BE ENOUGH TO TRIGGER FLASH FLOOD WARNINGS OVER MOST LOCATIONS
IN OUR FA. FLASH FLOOD GUIDANCE IS LOWEST IN SOUTH CENTRAL KY
WHICH HAS HAD THE MOST RAINFALL OVER THE LAST COUPLE OF DAYS.
HOWEVER...OVER NORTH CENTRAL KY AND SOUTHERN INDIANA...FLASH
FLOODING WILL BE POSSIBLE ALSO AS A DOUBLE SHOT OF RAIN FROM THE
LEADING EDGE OF MCS AND COMMA HEAD WILL PASS OVER THIS AREA.

ALTHOUGH THE SEVERE THREAT WILL DIMINISH LATER THIS EVENING AFTER
THE COMMA HEAD PASSES...HEAVY RAINS WILL CONTINUE THROUGH ABOUT
2AM TO 4AM EDT.

TOMORROW PRECIP WILL LIGHTEN IN INTENSITY AND GRADUALLY TAPER OFF
EARLY IN THE DAY.  HIGH TEMPS WILL BE IN THE LOW 70S.

.LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...

SATURDAY NIGHT THROUGH TUESDAY...

SATURDAY NIGHT LOOKS TO DRY OUT AS A THE FRONT STALLS OUT OVER
SOUTHERN TN AND NORTHERN NS/AL/GA. A WAVE WILL RIDE ALONG THIS FRONT
SUNDAY AND SUNDAY NIGHT. THOUGH THE MAIN PRECIPITATION ASSOCIATED
WITH THIS WAVE WILL BE SOUTH OF THE FORECAST AREA...MODELS OVER THE
LAST FEW RUNS ARE HINTING AT SHOWERS MAKING IT UP INTO THE SOUTHERN
PART OF THE CWA ON SUNDAY AFTERNOON/EVENING. THIS IS SUPPORTED AS
WELL BY ENSEMBLES. THEREFORE HAVE INSERTED SLIGHT CHANCE POPS FOR
THIS TIME FRAME...MAINLY FOR SOUTH OF THE BLUEGRASS PARKWAY. AFTER
THIS...THE GFS IS HINTING AT SOME PRECIPITATION ON MONDAY AND
TUESDAY. HOWEVER THIS IS NOT SUPPORTED BY THE EUROPEAN OR ENSEMBLES
SO HAVE LEFT THE CURRENTLY DRY FORECAST GOING.

HIGH TEMPERATURES SUNDAY WILL BE IN THE MID TO UPPER 60S AREAWIDE. A
GRADUAL WARMING TREND WILL BE ON TAP MONDAY AND TUESDAY WITH HIGHS
WARMING BACK TO THE LOWER TO MID 70S.

WEDNESDAY THROUGH FRIDAY...

THE MODELS ARE IN GOOD AGREEMENT THAT A SURFACE CYCLONE WILL DEVELOP
OVER CANADA AND SWING A COLD FRONT THROUGH THE FORECAST AREA
WEDNESDAY/THURSDAY TIME FRAME. WITH SOME TIMING DIFFERENCES IN THE
MODELS...HAVE NOT MADE MANY CHANGES TO THE EXTENDED FORECAST. THERE
WILL BE CHANCES FOR SHOWERS AND THUNDERSTORMS FROM WEDNESDAY
AFTERNOON THROUGH FRIDAY. AHEAD OF THIS FRONTAL PASSAGE HIGH
TEMPERATURES WILL CONTINUE TO RISE WITH HIGHS IN THE UPPER 70S AND
LOWS IN THE UPPER 50S TO LOWER 60S.

&&

.AVIATION (0Z TAFS)...

LOOKS LIKE THE TAF SITES ARE DONE AS FAR AS STORMS THIS EVENING.
FOR THIS EVENING...WILL GO VFR FOR LEX AND BWG...THEN MVFR FOR SDF
WHICH STANDS CURRENTLY AT HIGH END MVFR CIGS.  LATE TONIGHT AT SDF
AND LEX...MVFR BR AND MVFR TO IFR CIGS LOOK TO DEVELOP AFTER 5Z.
PLENTY OF LOW LEVEL MOISTURE REMAINS IN PLACE FOR BR AND LOW CIGS.
CONDITIONS SHOULD IMPROVE AFTER 16Z TOMORROW AT THESE SITES.  AT
BWG...WE COULD SEE SOME MORE SHOWERS AND POSSIBLY A RUMBLE OF
THUNDER AFTER 6Z AS A SHRT/WV ON THE TAIL END OF THE MCS PUSHES
EASTWARD ACROSS SOUTH CENTRAL KY.  VSBYS/CIGS SHOULD GO DOWN INTO
THE MVFR CATEGORY AT BWG OVERNIGHT...HOWEVER THEY WILL IMPROVE TO
VFR BY EARLY AFTERNOON TOMORROW.  AS A SURFACE FRONT MOVES THROUGH
THE REGION TOMORROW MORNING WINDS WILL SHIFT FROM SW TO WNW BY
TOMORROW AFTERNOON.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...

KY...FLASH FLOOD WATCH FOR SOUTH CENTRAL KENTUCKY THROUGH 12Z.

&&

UPDATE.......LS
SHORT TERM...AML
LONG TERM....EES
AVIATION.....AML
Hazardous weather outlook, May 8, 8:32 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
932 PM EDT FRI MAY 8 2009

KYZ023-024-026>029-039>041-045>049-053>057-061>067-070>078-081-
082-100145-
HANCOCK KY-BRECKINRIDGE KY-OHIO KY-GRAYSON KY-HARDIN KY-
BULLITT KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-
BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-
GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-
SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-
RUSSELL KY-CUMBERLAND KY-CLINTON KY-
932 PM EDT FRI MAY 8 2009 /832 PM CDT FRI MAY 8 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH CENTRAL
KENTUCKY OVERNIGHT TONIGHT. THE MAIN THREATS WITH THESE SHOWERS
AND THUNDERSTORMS WILL BE HEAVY RAIN AND DANGEROUS LIGHTNING.
DUE TO RECENT HEAVY RAINS IN THIS AREA OVER THE PAST 48 HOURS...A
FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF SOUTH CENTRAL
KENTUCKY UNTIL EARLY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL PUSH SOUTHWARD THROUGH THE REGION ON SATURDAY
BRINGING A GOOD CHANCE OF THUNDERSTORMS TO THE AREA EARLY IN
THE DAY.  ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY
RAINS...GUSTY WINDS AND LIGHTNING.

ANOTHER WEATHER SYSTEM IS FORECAST TO AFFECT THE AREA ON WEDNESDAY
AND THURSDAY. THIS SYSTEM LOOKS TO BRING ANOTHER ROUND OF
THUNDERSTORMS TO THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO CALL IN ANY INSTANCES OF FLOODING TO THE
NATIONAL WEATHER SERVICE IN LOUISVILLE.

In the hours before

Local storm report, May 8, 8:15 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
915 PM EDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TORNADO          3 ENE KIRKSVILLE        37.68N  84.37W
05/08/2009                   MADISON            KY   EMERGENCY MNGR

            *** 1 FATAL *** AN ELDERLY MALE WAS KILLED WHEN HIS
            PICKUP WAS FLIPPED OVER INTO A POND. THE FATALITY
            OCCURRED NEAR THE INTERSECTION OF HIGHWAYS 52 AND 1295.

&&

EVENT NUMBER LMK0900437

MRC
Local storm report, May 8, 8:39 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
939 PM EDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TORNADO          WACO                    37.73N  84.15W
05/08/2009                   MADISON            KY   FIRE DEPT/RESCUE

            *** 4 INJ *** SEVERAL MOBILE HOMES WERE DAMAGED.

&&

EVENT NUMBER LMK0900438

MRC
Local storm report, May 8, 9:13 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1013 PM EDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HEAVY RAIN       CLARKSON                37.49N  86.22W
05/08/2009  M3.15 INCH       GRAYSON            KY   COCORAHS

&&

EVENT NUMBER LMK0900439

MRC
Local storm report, May 8, 10:56 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1156 PM EDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             MORGANTOWN              37.22N  86.70W
05/08/2009  E0.70 INCH       BUTLER             KY   LAW ENFORCEMENT

0309 PM     HAIL             HOWE VALLEY             37.68N  86.08W
05/08/2009  E0.70 INCH       HARDIN             KY   TRAINED SPOTTER

0317 PM     HAIL             VALLEY STATION          38.10N  85.86W
05/08/2009  E0.70 INCH       JEFFERSON          KY   TRAINED SPOTTER

0338 PM     HEAVY RAIN       2 W FORDSVILLE          37.64N  86.75W
05/08/2009  E4.50 INCH       OHIO               KY   TRAINED SPOTTER

            4.5 INCHES OF RAIN SINCE MIDNIGHT LAST NIGHT.

0358 PM     HEAVY RAIN       LEAVENWORTH             38.20N  86.35W
05/08/2009  E1.32 INCH       CRAWFORD           IN   CO-OP OBSERVER

            RAINFALL MEASURED OVER A 45 MINUTE PERIOD THIS
            AFTERNOON.

0400 PM     TSTM WND DMG     CAMPBELLSVILLE          37.35N  85.35W
05/08/2009                   TAYLOR             KY   LAW ENFORCEMENT

0402 PM     TSTM WND DMG     5 ESE MUNFORDVILLE      37.25N  85.82W
05/08/2009                   HART               KY   LAW ENFORCEMENT

            A COUPLE TREES AND POWER LINES WERE DOWNED ALONG
            HIGHWAY 88 NEAR HARDYVILLE.

0410 PM     TSTM WND DMG     CENTER                  37.13N  85.68W
05/08/2009                   METCALFE           KY   LAW ENFORCEMENT

            VERY LARGE TREES DOWNED ALONG HIGHWAY 1243.

0410 PM     TSTM WND DMG     KNOB LICK               37.08N  85.68W
05/08/2009                   METCALFE           KY   PUBLIC

            TREES WERE DOWNED ALONG HIGHWAY 70 AT 8202 SULPHUR WELL
            KNOB LICK ROAD. A BUILDING WAS ALSO IN THE ROADWAY.

0422 PM     FLASH FLOOD      MORGANTOWN              37.22N  86.70W
05/08/2009                   BUTLER             KY   CO-OP OBSERVER

            WATER WAS RUNNING THROUGH THE TUCKS APARTMENTS ON SAW
            MILL ROAD.

0450 PM     FLASH FLOOD      LOUISVILLE              38.22N  85.74W
05/08/2009                   JEFFERSON          KY   BROADCAST MEDIA

            7TH AND BERRY CLOSED DUE TO HIGH WATER. OTHER
            INTERSECTIONS WERE CLOSED DUE TO HIGH WATER. MANHOLE
            COVERS WERE BLOWN OFF IN SPOTS.

0500 PM     TSTM WND DMG     2 S RICHMOND            37.71N  84.29W
05/08/2009                   MADISON            KY   TRAINED SPOTTER

            STRONG WIND GUST ON I 75 BETWEEN MILE MARKERS 75 AND
            85...PICKUP TRUCK BLOWN OVER MEDIAN

0502 PM     FLASH FLOOD      LEBANON                 37.57N  85.25W
05/08/2009                   MARION             KY   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED INCLUDING STATE HWY 49 AND 84 IN
            LEBANON

0504 PM     TORNADO          3 ENE KIRKSVILLE        37.68N  84.37W
05/08/2009                   MADISON            KY   EMERGENCY MNGR

            *** 1 FATAL *** AN ELDERLY MALE WAS KILLED WHEN HIS
            PICKUP WAS FLIPPED OVER INTO A POND. THE FATALITY
            OCCURRED NEAR THE INTERSECTION OF HIGHWAYS 52 AND 1295.

0505 PM     HEAVY RAIN       CLARKSON                37.49N  86.22W
05/08/2009  M3.15 INCH       GRAYSON            KY   COCORAHS

0508 PM     TSTM WND DMG     RICHMOND                37.74N  84.29W
05/08/2009                   MADISON            KY   EMERGENCY MNGR

            VEHICLES BLOWN OFF THE ROAD AT THE INTERSECTION OF
            MORIN MILL ROAD AND KY 52W. ESTIMATED 80 MPH WINDS IN
            RICHMOND.

0508 PM     TSTM WND DMG     8 SSW RICHMOND          37.64N  84.35W
05/08/2009                   MADISON            KY   EMERGENCY MNGR

            A MOBILE HOME WAS BLOWN ACROSS MORAN MILL ROAD NEAR KY
            52W. INJURIES WERE REPORTED BUT THE NUMBER IS UNKNOWN.

0510 PM     TSTM WND DMG     RICHMOND                37.74N  84.29W
05/08/2009                   MADISON            KY   BROADCAST MEDIA

            A RAIL CAR WAS BLOWN OVER.

0512 PM     TSTM WND DMG     6 ENE LANCASTER         37.65N  84.49W
05/08/2009                   GARRARD            KY   LAW ENFORCEMENT

            BARNS AND HOUSES WERE DAMAGED. TREES AND POWER LINES
            WERE DOWNED NEAR THE INTERSECTION OF KY 1131 AND 1295.

0515 PM     FLASH FLOOD      WINCHESTER              38.00N  84.19W
05/08/2009                   CLARK              KY   TRAINED SPOTTER

            FOUR INCHES OF WATER ACROSS A ROAD IN HIGHVIEW.

0516 PM     TORNADO          WACO                    37.73N  84.15W
05/08/2009                   MADISON            KY   FIRE DEPT/RESCUE

            *** 4 INJ *** SEVERAL MOBILE HOMES WERE DAMAGED.

0520 PM     FLASH FLOOD      7 N UPTON               37.57N  85.89W
05/08/2009                   HARDIN             KY   LAW ENFORCEMENT

            WATER COVERED DIXIE HIGHWAY BETWEEN UPTON AND SONORA.

0529 PM     FLASH FLOOD      LEBANON                 37.57N  85.25W
05/08/2009                   MARION             KY   EMERGENCY MNGR

            NUMEROUS COUNTY ROADS WERE COVERED BY WATER AND DEBRIS.
            UP TO TWO FEET OF WATER COVERED A ROAD IN LEBANON.

0531 PM     FLASH FLOOD      HODGENVILLE             37.57N  85.74W
05/08/2009                   LARUE              KY   NWS EMPLOYEE

            SECTION OF HWY 222 CLOSED DUE TO HIGH WATER BETWEEN
            HODGENVILLE AND GLENDALE.

0531 PM     FLASH FLOOD      CAMPBELLSVILLE          37.35N  85.35W
05/08/2009                   TAYLOR             KY   EMERGENCY MNGR

            TWO ROADS WERE COVERED AND OVERFLOWING WITH WATER IN
            THE CITY. OUT IN THE COUNTY PALASTINE ROAD...MILLER PARK
            DRIVE...AND BEAR TRACK ROAD WERE COVERED WITH WATER.

0619 PM     FLASH FLOOD      PERRYVILLE              37.65N  84.95W
05/08/2009                   BOYLE              KY   LAW ENFORCEMENT

            MANY ROADS IN THE CITY ARE IMPASSABLE.

0650 PM     FLASH FLOOD      CAMPBELLSVILLE          37.35N  85.35W
05/08/2009                   TAYLOR             KY   LAW ENFORCEMENT

            THREE PEOPLE WERE RESCUED AFTER A WALKING BRIDGE WAS
            WASHED AWAY. THE EVENT OCCURRED NEAR KY 210 AT THE
            SOCCER FIELD.

&&

EVENT NUMBER LMK0900413 LMK0900414 LMK0900415 LMK0900416 LMK0900417
LMK0900423 LMK0900432 LMK0900418 LMK0900419 LMK0900420 LMK0900421
LMK0900430 LMK0900422 LMK0900437 LMK0900439 LMK0900424 LMK0900425
LMK0900435 LMK0900434 LMK0900426 LMK0900438 LMK0900431 LMK0900427
LMK0900428 LMK0900429 LMK0900433 LMK0900436

MRC
Special weather statement, May 8, 11:46 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1246 AM EDT SAT MAY 9 2009

KYZ061-070>072-090700-
BUTLER KY-LOGAN KY-WARREN KY-SIMPSON KY-
INCLUDING THE CITIES OF...MORGANTOWN...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN
1146 PM CDT FRI MAY 8 2009

...HEAVY RAINFALL AND DANGEROUS LIGHTNING EXPECTED...

AN AREA OF THUNDERSTORMS WILL MOVE FROM CHRISTIAN AND TODD
COUNTIES INTO LOGAN... BUTLER... SIMPSON... AND WARREN COUNTIES
THROUGH 1 AM CDT. THESE STORMS WILL PRODUCE A PERIOD OF VERY
HEAVY RAIN... DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUST
TO 40 MPH.

IF DRIVING WATCH FOR REDUCED VISIBILITIES AND PONDING OF WATER ON
ROADS. REMEMBER DO NOT DRIVE OVER ROADS COVERED WITH WATER.

JA

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 12:59 AM CDTFlash Flood WarningLMKLogan, Simpson4 hr
May 9, 1:27 AM CDTRiver Flood WarningLMKEdmonson53 hr
May 9, 4:55 AM CDTFlash Flood WarningLMKLogan, Simpson3 hr
May 9, 5:08 AM CDTFlash Flood WarningLMKAllen, Monroe4 hr
May 9, 5:24 AM CDTRiver Flood WarningLMKHart17 hr
May 9, 5:24 AM CDTRiver Flood WarningLMKButler, Muhlenberg, Ohio5 days
May 9, 5:48 AM CDTFlash Flood WarningLMKAdair, Clinton, Cumberland, Russell4 hr

Nearby

River Flood Warnings in Kentucky, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.